hard enlarged stomach
Apr 28, 2010
is there any way to reduce this I have been on different HIV drugs for 10 years
Response from Dr. Henry
establishing cause of enlarged stomach (ie is it intrabdominal fat asa seen on CT scan) is important to formulate treatment recommendations. Intra-abdominal fat can be a challenge to manage. Switching to more fat friendly HIV drugs may help some patients. Diet and exercise mayhelp. If the cause is stomach irritation/gas and not fat then a work up for good intolerance (such as milk or gluten) and infection (such as H pylori) may be helpful. Often no easy answer or treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of Ars
- HIV Risk Blowjob From A Prostitute
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.